# SDR A6WA201140297

- Difficulty date: April 18, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER INBD LOWER TRACK AND LUG DAMAGED. BLENDED LUG WITHIN LIMITS IAW REO 601R-78-34-2435.  R & R WITH INBD TRACK.
